Icosahedral Galois Representations

DSpace/Manakin Repository

Icosahedral Galois Representations

Citable link to this page


Title: Icosahedral Galois Representations
Author: Taylor, Richard L.
Citation: Taylor, Richard L. 1997. Icosahedral Galois representations. Pacific Journal of Mathematics 181(3): 337–347.
Access Status: Full text of the requested work is not available in DASH at this time (“dark deposit”). For more information on dark deposits, see our FAQ.
Full Text & Related Files:
Abstract: To the memory of Olga Taussky-Todd
Published Version: doi:10.2140/pjm.1997.181.337
Other Sources: http://www.math.harvard.edu/~rtaylor/
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3637100
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search